| Model Number |
M00534230 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020602 captures the reportable event of ro marker band missing.
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex biliary stent was to be implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During the procedure, the ro marker band was missing.The procedure was completed using another advanix-naviflex biliary stent.There were no patient complications reported as a result of this event.